# SDR UALA2010011800219

- Difficulty date: January 17, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 42,054 hours, 5,023 cycles
- Engine: Pwa PW4056
- Engine time: 34,524 hours, 50,689 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONCERNS, FLIGHT DIVERTED.  DURING THE WALK AROUND, DAMAGE TO THE FAN BLADES ON THE NR4 ENGINE WAS DISCOVERED.  FBO EVALUATED AND CONFIRMED MULTIPLE FAN BLADE DAMAGES. ALSO, CONFIRMED SEVERAL FAN EXIT GUIDE VANES ARE DAMAGED.  EFS WILL EVALUATE DAMAGES FURTHER.  DURING THE WALK AROUND, DAMAGE TO THE FAN BLADES ON THE NR4 ENGINE WAS DISCOVERED. REPLACED FAN BLADES SET. ACCOMPLISHED TEST 8, VIBRATION SURVEY, ALL INDICATIONS NORMAL.
